# SDR MWEA97315

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Improper Repair
- Location: Bs 256-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FUSE SKIN EXT FWD UP PANEL FS 256 TO 275 LONG 17R AND 18R PREV REPAIR IMPROPER.  MAINT REPAIRED IAW SRM 53-04 FIG 38.
